# SDR FDEA202504180695

- Difficulty date: April 18, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 34,659 hours, 19,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: F5357260820500
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WEB DEFORM NEAR FR86 S-R33 REPLACED THE WEB AND STRAP WITH NEW PARTS AT FR86~87, STGR33R I.A.W A300-600F SRM 51-  72-10-001, PAGE.2 & 51-40-21-001, PARA.6~7, PAGE.7B~50. THE REPAIR CLASSIFIED AS MINOR PER   GMM 6-2-100.
